# SDR SIMA20130802008

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 36,579 hours, 30,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104897
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,674 hours, 7,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK NR 4 INOPERATIVE.  R & R NR 4 BATTERY PACK IAW AMM 33-50-04.  OPS CHECKED GOOD.
